# SDR DL73S960031

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Condition: Inoperative
- Location: Stab Trim
- Component: 91238056
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE MAIN STAB TRIM MOTOR WOULD NOT WORK, A/P MOTOR WORKS OK.  APPLICABLE C/B WERE CYCLED TO NO AVAIL, RETURNED TO ATL PER DISPATCH.  INSPECTED STAB TRIM ACT, CLEANED CONNECTORS, INSPECTED LIMIT SWITHCES, CUTOUT SWITHCES AND ALL CHECK NORMAL.  REPLACED R-66 DUE TO HISTORY AND ALL OPERATION NORMAL.
